UTHM Institutional Repository

Items where Subject is "Q Science > QA Mathematics > QA440 Geometry. Trigonometry. Topology"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: | I | K | M | W
Number of items at this level: 6.

Kek, Sie Long and Tay, Kim Gaik and Chua, Kuan Chin (2014) Efficient solution for nonlinear dynamic estimation problem with model-reality differences. In: Proceedings of the International Conference on Mathematics, Statistics and Financial Mathematics 2014 with IASC-ARS Sessions (ICMSFM2014), 18-19 November 2014, Kuala Lumpur, Malaysia.

I

Idris, N. and Ambak, Kamarudin and Sanik, Mohd Erwan and Arbaiy, Nureize (2013) Non-linear algorithm analysis of large scale traffic data for systematic pattern detection. In: 9th International Conference of Geotechnical and Transportation Engineering (GEOTROPIKA) and 1st International Conference on Construction and Building Engineering (ICONBUILD) - GEOCON2013, 28-30 October 2013, Johor Bahru, Malaysia.

K

Kamardan, M. Ghazali and Ahmad Zaidi, A. M. and Othman, Mohd Zaid and Dalimin, M. Noh and Thanakodi, Suresh and Mahamad, A. K. (2014) Mathematical model development on the deformation behaviour of symmetric hexagonal of various angles and square tubes under lateral loading. Modern Applied Science, 8 (1). pp. 1-10. ISSN 19131852

Kamardan, M. Ghazali and Sufahani, Suliadi and Othman, M. Z. M. and Che-Him, Norziha and Khalid, Kamil and Roslan, Rozaini and Ali, Maselan and Zaidi, A. M. A. (2017) A mathematical model development for the lateral collapse of octagonal tubes. In: International Seminar on Mathematics and Physics in Sciences and Technology 2017 (ISMAP 2017), 28–29 October 2017, Hotel Katerina, Malaysia.

M

M. Salleh, R. and Zawawi, N. I. and Gan, Z. F. and Nor, M. E. (2017) Autocorrelated process control: Geometric Brownian Motion approach versus Box-Jenkins approach. In: International Seminar on Mathematics and Physics in Sciences and Technology 2017 (ISMAP 2017), 28–29 October 2017, Hotel Katerina, Malaysia.

W

W. Ahmad, Wan N. A. and Sufahani, Suliadi F. and Rusiman, Mohd Saifullah and Zinober, Alan and Ramli, Razamin and Zulkepli Hew, Jafri and Nazri, E. M. and M. Nawawi, M. K. (2017) A non-standard optimal control problem using hyperbolic tangent. Far East Journal of Mathematical Sciences (FJMS), 102 (10). pp. 2435-2446. ISSN 09720871

This list was generated on Fri Oct 18 12:52:29 2019 +08.